Doctors havent been able to tell me whats wrong with me.
I have been suffering from abdominal pain on the upper left side of my stomach, diarrhea, bloody toilet paper, and black stool and bloody stool on more than one occasion.
This began roughly last May, and since then I have had multiple MRIs colonoscopy, endoscopy and capsule endoscopy.
The odd thing is that in my first MRI the result showed a transiet intussusception in the upper left quadrant of my abdomen, then less than a month later when i had another MRI- nothing.
In august I had a colonoscopy and was found to have IBS and internal hemmorhoids. Then last week I had another one, and nothing.
I have also recently had an endoscopy which showed nothing, and a capsule endoscopy which my doctors says showed mild ulceration but nothing thats even worth worrying about.
Now the real problem is throughout all of this, the symptoms still remain.
I am currently taking Simax and Colestipol as well as Fiber Pill and probiotics, and this has helped greatly however, it has not illiminated it. I still get shooting pains in my left side, still have diarrhea and i still average atleast 3-4 bowel movements per day, and blood on the toilet paper.
This past week i went off the medicine and the symptoms came back ten fold, the abdominal pain was more frequent, and I constantly had diarhea (diarrhea).
The first tests showed problems, the recent tests shows nothings wrong, why do i still have the symptoms? what is actually wrong with me?
Any help would be very welcome, it is extremely stressful to know something is wrong and not be able to find out what it is.
A transient intussusception, is just that, transient. It doesn't happen all the time, and it was 'fortunate' it was caught during one of the tests. If your doc isn't taking that seriously, push him/her. It's an area of bowel that telescopes into another portion and it can cause some really miserable problems. Talk to your doc further about this. Ask your doc if any blood vessels in the area could be compromised by the action of the telescoping, and if that could be the cause of the pain and blood - it will depend on exactly how your blood vessels are 'wired' and where the telescoping is happening.
Id also ask my doc about C Diff (google it and see if your symptoms are similar), if you've had antibiotic treatment or have been exposed to alot of germs while being treated in med facilities. I preach about it because I have it, and was well into the infection before they suspected it. Best of luck to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.